# SDR 99ZZZX719

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600RV
- Make and model: Beech 58
- Aircraft serial: TH1854
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Baffle
- Part number: 6017001067
- Condition: Misinstalled
- Location: Lt Wing
- Part time: 234 hours
- Component: 96110005701
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REFERENCE BUCK 58 PARTS CAT 57-20-24, ITEM 32.  BAFFLE PLATE MAKING CONTACT WITH HEATED FUEL VENT VALVE FLOAT NOT ALLOWING VALVE TO CLOSE, DUMPING FUEL WHEN TANK IS FULL.  SHIMS REQUIRED TO ALLOW VALVE TO MOVE.  VALVE REPLACED WITH NO IMPROVEMENT.
